Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can coversyl cause a weak erection ?

i am 40yrs old.have high b.p i take one tab of coversyl am daily.my problem is my errection does not last long neither i have enough energy to go for it should i take revital tab ?i am quite healthy 5 5inch,64kg. i have no disease except b.p which is from last few years
Mon, 9 May 2011
Report Abuse
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi
some of the medicine taken for bp cause erectile dysfunction.
better to consult ur physician and tell him to change the tab.
if u r healthy u need not to take revital
check ur sugar
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have started taking 2mg Coversyl and low dose asprin daily. Since then I have not had a firm erection. Is the medicine responsible? I m 63 years old and over weight (40% body fat) but that has never effected me before. This problem is current with the start of the medication.

doctor1 MD

I started taking coversyl 4 mg two days ago because we realized at my doctors visit a few times that my blood pressure was high. She had given me lozide 1.5 mg 4 months ago and this new condition of high blood pressure is putting a lot of stress on me and i am sort of in panick. Today 172/66 and it the first time I m taking pills . I was never sick before. I am 67 and was wandering if i could take a 0.5 mg ativan that my daughter has just to calm me down until I see my doctor next week and ask her to give me something for a few weaks to calm me down until my pressure goes down . Is ativan compatible or dangerous with coversyl 4mg

doctor1 MD

I have been on 40mgs of Furesomide since I had my arotic valve replaced in l998. I had a brain anuresym, stroke and heart attack 3 years later. I was put on Coversyl 4mgs then, I have been having bad headaches, and my Dr. just cut my BP to 2mgs a day. Is this dangerous?

Recent questions on  Erectile dysfunction

doctor1 MD

hi I am a 31 year old male suffering from erectile dysfunction. i m very depressed as I broke up 2 times with the girls I really loved because of this problem. Now I am planning to get married and dont want to lose my fiance because of this problem.pls help me

doctor1 MD

hi, I have diabetes, my sugar is pp.174 & fasting 163,I feel tremendous weakness. currently I am taking 1 tab of Isryl M2,Zilos AM, and Ecospryn 75, in the morning after breakfast,and Glycomet SR 500mg after the dinner,along with cobadex Z capsules. What medicines should I take to fight weakness and erectile dysfunction?

doctor1 MD

I am 27 years old, Single, male, my height is 5’8 inch and weight is around 70kg. from Jaipur. Working as a Computer Operator, doesn’t smoke and drink. My problem is related to Sexual. I was masturbating regularly (3-4 times in a week, from the age of 14yrs). Now I have almost finished. Now there is no Erection (inability to achieve erection) and No hardness in my penis. And if there is some erection or hardness it is for very short duration. I am unable to maintain erection sufficient. My penis is very small it is only 4" inches when erect. Non-erect penis is arnd 2 inches. Its look like a small child’s, undeveloped penis. The foreskin of penis is flap & loose also. I have also suffered from PE. I come almost in seconds (through masturbation, I have never do sex).
I discharge in Sleep. Whitish fluid is the released through the penis while urinate, while chatting from a girl, or thinking abt sex (anytime) (spermatorrhoea) I think now I have no Sperm (bcz scrotum size is also very small). Now I have no interest in sex bcz of these problems. I thought that she (my life partner) will laugh on me and I think I couldn’t do sex, and cant satisfy my partner, from this problem I m unable to do marriage.
What can I do to increase the size of penis, for Increase hardness, increase duration of hard erection, quantity, quality & motility of semen/sperm, Sexual stamina & Energy, prevent PE, increases Desire for sex, Duration of sexual act, etc.
Is this Erectile Dysfunction? What may be causing of these problems? Is it a complex case? Is the problem is curable? How soon after I began treatment, can I expect improvement? How much improvement can I reasonably expect, Am I at risk of this problem recurring, Wt is the course, wt is the duration of entire course, Course fee, is the solution is permanent. Can it prevent with this course, wt is success rate, is that any side effects of it. Plz tell me more abt it. With full details.
Treatment should be safe & effective (Result should be 100%)
Plz guide me, I m very tense and mentally disturb.
Eagerly waiting for your reply.
Nitesh Kanoongo
M.No-+0000

doctor1 MD

i am 56 and in great health. i have occassionaly low grad headaches that are not getting worse. i also have a pattern of erectile dysfunction that seems to have started in the last 2 years with these headaches. i get dizzy when standing especially working in the heat. i also have low blood pressure like 108/65 at the dr office. i do take a light dose of Benicar. i am suspecting that all of my symptoms are from too low blood pressure. your thoughts?

doctor1 MD

Hello Doctor, I need advice on my Sex life. I am married since last year and sexually active from last 2 years with my spouse. What I feel now that I am loosing interest in Sex , I don t feel like doing it we do it one in a week which last for 5...

doctor1 MD

Hi- what, if any, over-the-counter drug would you recommend for a 67 year old man with ED? Thank you. I await your reply. Just send your reply to this e-mail address.

doctor1 MD

I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The blue pill doesn't help. Could the procedure have caused this?